MAUDE Adverse Event Report: SYNTHES GMBH SAGITTAL SAW ATTACHMENT; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

SYNTHES GMBH SAGITTAL SAW ATTACHMENT; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 532.021
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sagittal saw attachment device rubber ring of the locking knob was detached.There are reports of delay in the procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: a visual and functional assessment was performed on the device.The following steps failed: general condition check slide sleeve for positioning of attachment check oscillation frequency with frequency meter during the service evaluation the following failures were identified: functional : jammed/seized visual : cosmetic damage conclusion: failure reported is not confirmed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the device was functionally / visually tested according to the service manual.The described failure by the customer was confirmed.The device was visually inspected as received from the customer.It was found that the device failed visual inspection.Due to the faded housing and loos o-ring based on service record and provided photo: investigation is based on the assessment performed in the service center singapore.The device failed the following inspection criteria according to the pre-repair: general condition check slide sleeve for positioning of attachment check oscillation frequency with frequency meter during the assessment of the device and the provided photo it was found that attachment rough turning, pin on positioning ring is pressed in and housing discoloration.The most probable cause for the found defect is normal wear over time.This is supported by the fact that the device was not returned for service, since the manufacturing in february 2018.As part of synthes quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
SAGITTAL SAW ATTACHMENT
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES ÖSTERREICH GMBH (PRODUKTION)
eimattstrasse 3
oberdorf 4436
SZ   4436
Manufacturer Contact
elba bello
eimattstrasse 3
oberdorf 04436
SZ   04436
9083863534
MDR Report Key24176805
Report Number8030965-2026-00842
Device Sequence Number15996885
Product Code HWE
UDI-Device Identifier07611819107182
UDI-Public(01)07611819107182
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number532.021
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2026
Supplement Date Received by Manufacturer03/06/2026
03/11/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/09/2026
03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown